My husband had a large bleed due to warfarin. The bleed was in the abdomen on top of the psoas muscle. He can't lift his left leg and still has a lot of pain one week post hospitalization. Anyone have experience with this? I'm wondering how long of a recovery you had and what we can expect. He's totally immobile now. Can move the leg from side to side but not lift and it has a strange sensation as though the leg is huge.
As stated the pressure from the hematoma is pressing on the muscle and nerves. I have noticed that it seems a long time for bruises on arms to clear (pre warfarin would be gone in a few days) now can take 2 weeks. Also the larger the hematoma the longer to be reabsorbed. Hopefully what ever happened to cause it has been resolved.
- Warfarin Information for Consumers
- Warfarin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Warfarin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Aug 2012 • 2 answers
Posted 24 Nov 2012 • 2 answers
Since saturday morning I have strong pain on my lower abdomen and the left side of my abdomen hurts?
Posted 30 Sep 2014 • 1 answer
Can anyone tell me why I may be having sharp pain to left upper quad of abdomen, severe constipatio?
Posted 21 Feb 2015 • 2 answers
Posted 15 days ago • 0 answers